# SDR DJFA2019041705001

- Difficulty date: March 5, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 5,520 hours, 3,746 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GND SPLR FAIL CAS MESSAGE IN FLIGHT. REMOVED AND REPLACED FCE 2 UNIT AND PERFORMED SATISFACTORY RIGGING/OPERATIONAL TEST OF THE SPOILER SYSTEM PER EMB 505 AMM 27-03-01  P/N 462900-1017 S/N 0938
